# SDR ASAA20181227564

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,533 hours, 6,729 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 FOUND FAULT 73-20021 ON #1 ENGINE. SHORT TIME FAULT INTERNAL EEC FAULT. DEFERRED PER TC 78273000. GROUNDED - YES. ACCOMPLISHED T/C 787273000 #1 ENGINE HAS NO RECENT FAULTS AND NOTHING IN FAULT HISTORY. ACCOMPLISHED EEC BITE PER B737-900 FIM 73-00 TASK 801 AND FIM 73-21 TASK 801 INITIAL EVALUATION AND PER FIM ALSO EEC TEST PER B737-900 AMM 73-21-00-700-804-F00 NO FAULTS NOTED.
